Alert archive / Oklahoma / Wind Advisories in 2010

Wind Advisory 3, NWS Tulsa, OK

April 27, 2010Pawnee County, Oklahoma

NWS Tulsa, OK issued this wind advisory at Apr 27, 2010, 8:56 PM CDT for Pawnee County, Oklahoma. It took effect at Apr 28, 2010, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2010, 8:56 PM CDT (01:56 UTC)
In effect from
Apr 28, 2010, 10:00 AM CDT
Expired
Apr 28, 2010, 9:00 PM CDT
In force
11 hr
Issued by
NWS Tulsa, OK

County Pawnee County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2010-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2010-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2180 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 280156
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT TUE APR 27 2010

OKZ054-059-281100-
/O.NEW.KTSA.WI.Y.0003.100428T1500Z-100429T0200Z/
OSAGE-PAWNEE-
856 PM CDT TUE APR 27 2010

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT WEDNESDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE AND OSAGE. 

HAZARDOUS WEATHER...
 * GUSTY SOUTH WINDS WILL BEGIN TO INCREASE WEDNESDAY MORNING
   AS SURFACE LOW PRESSURE DEVELOPS ON THE LEE SIDE OF THE ROCKIES.
   THE STRONG WINDS WILL LIKELY CONTINUE INTO THE EVENING HOURS.  
 
IMPACTS...
 * WIND GUSTS AROUND 40 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

DEFINITION...
 * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
3 follow-up statements
401 
WWUS74 KTSA 280904
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT WED APR 28 2010

OKZ054-059-282100-
/O.CON.KTSA.WI.Y.0003.100428T1500Z-100429T0200Z/
OSAGE-PAWNEE-
404 AM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
CDT THIS EVENING...

A WIND ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE AND OSAGE. 

HAZARDOUS WEATHER...
 * GUSTY SOUTH WINDS WILL BEGIN TO INCREASE THIS MORNING AS
   SURFACE LOW PRESSURE DEVELOPS ON THE LEE SIDE OF THE ROCKIES.
   THE STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS.

IMPACTS...
 * WIND GUSTS AROUND 40 MILES AN HOUR ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
444 
WWUS74 KTSA 282003
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT WED APR 28 2010

OKZ054-059-290415-
/O.NEW.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/
/O.CON.KTSA.WI.Y.0003.000000T0000Z-100429T0200Z/
OSAGE-PAWNEE-
303 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY AND A WIND 
ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE AND OSAGE. 

HAZARDOUS WEATHER...
 * ONGOING GUSTY SOUTHERLY WINDS WILL CONTINUE IN OSAGE AND PAWNEE
   COUNTIES THIS AFTERNOON AND EVENING.

IMPACTS...
 * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

 * WIND GUST VALUES

DEFINITION...
 * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ055>058-060>064-066>068-070-290415-
/O.NEW.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
303 PM CDT WED APR 28 2010

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...OTTAWA...WASHINGTON...CRAIG...NOWATA...
   CREEK...CHEROKEE...OKMULGEE...MUSKOGEE...TULSA...ROGERS...MAYES 
   AND DELAWARE. 

HAZARDOUS WEATHER...
 * AS AN UPPER LEVEL STORM SYSTEM GETS ORGANIZED ACROSS THE
   WESTERN PART OF THE COUNTRY THURSDAY... SOUTHERLY WINDS ACROSS
   EASTERN OKLAHOMA WILL INCREASE FROM THE PRIOR DAY AND COVER A
   LARGER AREA.


IMPACTS...
 * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

DEFINITION...
 * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
601 
WWUS74 KTSA 290206
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT WED APR 28 2010

OKZ054-059-291015-
/O.EXP.KTSA.WI.Y.0003.000000T0000Z-100429T0200Z/
/O.CON.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/
OSAGE-PAWNEE-
906 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY...
...WIND ADVISORY HAS EXPIRED FOR THIS EVENING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE AND OSAGE. 

 * WINDS HAVE DECREASED THIS EVENING...THEREFORE THE WIND ADVISORY 
   HAS BEEN ALLOWED TO EXPIRE.

HAZARDOUS WEATHER...
 * GUSTY SOUTH WINDS WILL AGAIN INCREASE ACROSS NORTHEAST OKLAHOMA
   THURSDAY MORNING AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM
   THE WEST. 

IMPACTS...
 * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ055>058-060>064-066>068-070-291015-
/O.CON.KTSA.WI.Y.0004.100429T1500Z-100430T0200Z/
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
906 PM CDT WED APR 28 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT THURSDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...OTTAWA...WASHINGTON...CRAIG...NOWATA...
   CREEK...CHEROKEE...OKMULGEE...MUSKOGEE...TULSA...ROGERS...MAYES 
   AND DELAWARE. 

HAZARDOUS WEATHER...
 * GUSTY SOUTH WINDS WILL AGAIN INCREASE ACROSS NORTHEAST OKLAHOMA
   THURSDAY MORNING AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM
   THE WEST. 

IMPACTS...
 * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 27, 5:59 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Apr 27, 5:59 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT TUE APR 27 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.

AFTN CU WILL CONTINUE TO DISSIPATE THIS EVENING...AND WILL LIKELY
BE COMPLETELY GONE BY 03Z. WINDS OVERNIGHT...ALTHOUGH VERY
LIGHT...WILL BEGIN TO SHIFT TO A MORE SOUTHERLY DIRECTION AS A SFC
HIGH MOVES EAST OF THE AREA. A STRONG PRESSURE GRADIENT WILL
DEVELOP ACROSS THE AREA BY MID MORNING TOMORROW...RESULTING IN
STRONG AND GUSTY WINDS FROM ABOUT 15Z ON. GUSTS AT ALL SITES WILL
BE GREATER THAN 20 KTS AFTER 18Z...WITH TUL/RVS GUSTING TO NEAR 30
KTS.

&&

.PREV DISCUSSION... /ISSUED 246 PM CDT TUE APR 27 2010/

DISCUSSION...
THE AREA WILL EXPERIENCE ONE MORE NIGHT OF BELOW NORMAL TEMPERATURES
BEFORE SOUTHERLY WINDS COMMENCE. WARM AIR AND MOISTURE ADVECTION
WILL BEGIN IN EARNEST BY LATE WEDNESDAY MORNING... RETURNING
TEMPERATURES TO NORMAL AND ABOVE QUITE QUICKLY. AS SURFACE LOW
PRESSURE DEVELOPS IN THE CENTRAL PLAINS AHEAD OF AN APPROACHING
UPPER SYSTEM... SOUTHERLY WINDS WILL CONTINUE WEDNESDAY NIGHT AND
INCREASE THURSDAY AFTERNOON. WIND ADVISORY CRITERIA IS NOT EXPECTED
TO BE MET... BUT THAT POSSIBILITY WILL CERTAINLY BE REEVALUATED BY
LATER SHIFTS.

A COLD FRONT WILL ENTER EASTERN OKLAHOMA LATE THURSDAY OR EARLY
FRIDAY. THERE REMAINS TIMING DIFFERENCES BETWEEN MODELS... BUT IT
DOES APPEAR THE FRONTAL PASSAGE WILL BE AT A DISADVANTAGES TIME FOR
ANY ORGANIZED SEVERE WEATHER TO OCCUR WITHIN OUR AREA.

THE FRONT IS EXPECTED TO LINGER ACROSS THE AREA FOR SEVERAL DAYS AS
STRONG SOUTHWESTERLY FLOW ALOFT PERSISTS OVER THE REGION. THIS
SCENARIO WILL NECESSITATE KEEPING THUNDERSTORMS IN THE FORECAST
THROUGHOUT THE WEEKEND AS INTERMITTENT RIPPLES IN THE FLOW SHOULD
GENERATE ENOUGH LIFT FOR THUNDERSTORM INITIATION.

TRANQUIL AND DRY CONDITIONS WILL RETURN TO THE AREA BY THE FIRST
PART OF THE WORK WEEK AS FLOW ALOFT WEAKENS AND BECOMES MORE ZONAL.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...22
Hazardous weather outlook, Apr 27, 4:56 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT TUE APR 27 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
456 PM CDT TUE APR 27 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

DISCUSSION...
NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM AND HIGH WIND POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM AND HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM AND HIGH WIND POTENTIAL.
MONDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
A DEVELOPING LOW PRESSURE TROUGH IN THE WESTERN UNITED STATES WILL
BRING A PERIOD OF UNSETTLED WEATHER TO EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS DURING THE LATTER HALF OF THIS WEEK. SOUTH
WINDS WILL INCREASE ON WEDNESDAY...AND BECOME STRONG AND GUSTY
THURSDAY AS THE SYSTEM MOVES CLOSER...ESPECIALLY NORTHWEST OF
INTERSTATE 44.

AN ASSOCIATED COLD FRONT AND DRY LINE WILL SET UP TO OUR WEST
THURSDAY. A FEW STORMS COULD MOVE INTO FAR NORTHEAST OKLAHOMA LATE
THURSDAY NIGHT OR EARLY FRIDAY MORNING. THE GREATER SEVERE THREAT
WILL LIKELY OCCUR WITH ANY THUNDERSTORMS THAT REDEVELOP ALONG THE
DRYLINE FRIDAY AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. THE EXACT POSITION OF THE DRY LINE...INCLUDING HOW MUCH
DESTABILIZATION OCCURS AHEAD OF THE BOUNDARY...WILL LIKELY DETERMINE
THE OVERALL SEVERE THREAT.

THE UPPER TROUGH WILL REMAIN TO OUR WEST WITH A FRONTAL BOUNDARY IN
THE VICINITY THROUGH THE WEEKEND...WITH ADDITIONAL ROUNDS OF STRONG
TO SEVERE THUNDERSTORMS POSSIBLE. DETAILS REGARDING THE TIMING AND
SIGNIFICANCE OF ANY SEVERE WEATHER REMAIN UNCERTAIN AT THIS TIME.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
PERSONS SHOULD BEGIN TO PREPARE FOR AN ACTIVE WEATHER PATTERN
DEVELOPING THURSDAY NIGHT AND CONTINUING INTO WEEKEND WITH
INTERMITTENT PERIODS OF SEVERE WEATHER POSSIBLE. THE EXACT TIMING
AND OVERALL EXTENT OF THE SEVERE WEATHER WILL CONTINUE TO BE REFINED
IN THE UPCOMING DAYS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 3:03 PM CDTWind AdvisoryTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 9 more30 hr

Nearby

Wind Advisories in Oklahoma, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.